MathSciNet Relay Station
MathSciNet bibliographic data
MR2225820 90C29 (90C47)
Li, S. J.; Teo, K. L.; Yang, X. Q. Generalized vector quasi-equilibrium problems. Math. Methods Oper. Res. 61 (2005), no. 3, 385–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement